MAUDE Adverse Event Report: HAEMONETICS CORPORATION PCS2 PLASMA COLLECTION SYSTEM; PCS2,LIST NO,06002-110-EXP-EW

HAEMONETICS CORPORATION PCS2 PLASMA COLLECTION SYSTEM; PCS2,LIST NO,06002-110-EXP-EW
Model Number 06002-110-EXP-EW
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2021
Type of Reportable Event Death
Additional Manufacturer Narrative
The center was notified of death by donors significant other.The cause of death is unknown as the center does not have access to any autopsy report.The center received information that the final report is pending toxicology and that there is preliminary evidence to suggest an accidental drug overdose.The center has not received any additional information and no further request from the center will be made.Haemonetics sent a field service engineer to evaluate the pcs¿2 plasma collection system.Haemonetics field service engineer inspected the unit and found all calibrations within specifications and components functioning properly.Unit functional tests were performed and unit met manufacturers specifications.The disposables were discarded by customer, without physical sample to evaluate haemonetics is unable to establish cause.
 
Event or Problem Description
On (b)(6) 2021, haemonetics was notified of a donor fatality which had occurred within 24 hours of the donor's last plasma donation procedure, utilizing the pcs¿2 plasma collection system.The donor did not experience any issues, events or alarms during donation procedure.There were no issues noted with the disposables during the donation procedure.The plasma donation procedure was completed successfully with 690 ml of plasma collected.Donor has previously donated with no reactions.

Brand Name
PCS2 PLASMA COLLECTION SYSTEM
Common Device Name
PCS2,LIST NO,06002-110-EXP-EW
Manufacturer (Section D)
HAEMONETICS CORPORATION
125 summer street
boston MA 02110
MDR Report Key12421334
Report Number1219343-2021-00121
Device Sequence Number3662049
Product Code GKT
UDI-Device Identifier30812747011970
UDI-Public(01)30812747011970
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
BK060033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number06002-110-EXP-EW
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2021
Initial Report FDA Received Date09/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age64 YR
Patient Weight63